# SDR SWAA2013051315904

- Difficulty date: May 5, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 36,054 hours, 20,695 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL SUPPORT ANGLE SEAL RETAINER  CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM.
